# SDR 95ZZZX864

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 110-150
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

MEM/ATL - FLT 147 - AIRCRAFT RETURNED TO GATE TO GET MORE PASSENGERS.  WITH ENGINES RUNNING TOW BAR BROKE AND TUG JACKKNIFED, CAUSING DAMAGE TO BELLY SKIN FROM STA 110 TO STA 150.  REPAIR TO BE MADE BY DOUGLAS AIRCRAFT CORPORATION.
